# SDR UALA2012100405625

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 68,588 hours, 9,805 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: BACC10KH500R
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP BROKEN ON AFT END OF LOWER FCV ON RIGHT PACK.  INTERIM REPAIRED PER ECRA 2151-01134 INSTALLED CLAMP 160-0143, OPS AND LEAK CHECKED PER MM.   INSTALLED NEW CLAMP AFT END OF LOWER FCV ON RIGHT PACK.
